# SDR MWEA97414

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corrosion
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT FLAP T/E PANEL 1 TOP SKIN BENEATH CHAFE STRIP DEEP CORRODED.  MAINT REMOVED AND REPLACED IAW SRM 51-30-2 AND EA 57-004.
